# SDR ASAA2022052438503

- Difficulty date: May 24, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 51,917 hours, 15,106 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7520 · Engine Cooling System
- Part: Bleed Valve
- Part number: 32913903
- Part serial: GRTT8805
- Condition: Failed
- Location: #2 Engine
- Part time: 42,419 hours, 14,276 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA TC 78273000 FOUND FC 75-30602 THE TBV POSITION SIGNALS DISAGREE. ON LEGS 1 AND 5. ON #2 ENGINE. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 25-23 802 & 803. FOUND TBV RESISTANCE BAD, PINS 2-3 87.1 OHMS PINS 4-5 31.4 OHMS PINS 5-6 31.3 OHMS ON DP0907. PINS 2-3 87.1 OHMS, PIN 4-5 31.5 OHMS 5-6 31.4 OHM ON DP1007. FOUND TBV BAD FROM STOCK WITH SIMILAR READINGS. J-9 & J-10 HARNESS CHECKS GOOD REF FIM 75-23 802 & 803. REMOVED AND REPLACED TRANSIENT BLEED VALVE REF B737-800 AMM 75-23-01-400-801-F00. LEAK CK PASSED. OPS CHK ACTUATORS TEST 12 FAILED W/EC 75-10592. LEAK CHECK GOOD. ACTUATOR TEST SHOWS FAULT 75-10592 AND TBV CH A BLANK IN INPUT MONITORING. REMOVED AND REPLACED J09 AND J10 ENG #2 HARNESS IAW AMM 73-21-06. OPS CHECK GOOD. PERFORMED FIM 71-00-00-700-807-F00 #2 ENG ACTUATORS TEST PASSED W/NO FAULTS.
